Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had injections to relieve back pain. Suffer lack of energy. Result of drugs?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
On Sept 7th last i had injections to relieve lower back pain caused by vascular degeneration, lateral recess impingement and nerve root pain. I was given an mri scan to diagnose full bllod counts and U&E's are within normal limits no diabetes no bowel or bladder problems other than getting up to the loo once or twice once awoken with pain. The first week I was encouraged by the result certainly a reduction in pain, however since last friday I have experienced an increase in pain, but not to levels prior to the injections. My main worry is the absolute debilitating lack of energy and very slight temperature. I feel totally listless and miserable, is this as a result of the injected drugs
and will it wear off eventually?
Posted Mon, 14 Oct 2013 in Brain and Spine
Answered by Dr. Kerry Pottinger 1 hour later
Brief Answer:
May be an infection.

Detailed Answer:
Thank you for using Healthcare Magic.
At this stage after your injection, I would expect you to be feeling an all round improvement. Your symptoms of a temperature and lack of energy may indicate an infection. This may be at the injection site or elsewhere. If there is an infection at the injection site, you would notice pain and redness in this area. If you have an infection elsewhere, any additional symptoms would depend on the site of the infection.
I would suggest that you take pain killers for the discomfort and if you are still unwell in 24 hours to see your doctor for further investigation.
I hope this is of help. If you have any further questions, please do not hesitate to contact me.
Dr K A Pottinger,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor